# SDR SWAA2014012424536

- Difficulty date: January 17, 2014
- Submitted: January 24, 2014
- Operation: Air carrier
- Aircraft: N234WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32502
- Aircraft time: 27,961 hours, 16,498 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: 115A2781
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING WAFFLE PLATE CRACKED ABOVE THE NR 1 AFT PYLON AT WS RSS 261.  R & R PLATE IAW SRM.
